Texas, 2007Damaging Winds in Texas, June 19 to 20, 2007
June 19 to 20, 2007 · NWS OUN · 13 events in 4 counties and zones
Widespread severe thunderstorms developed over much of Oklahoma on the 19th and early on the 20th. These thunderstorms consolidated into a severe line of thunderstorms with very high winds.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- $385,000
- Crop damage
- None recorded
- Events
- 13
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
Widespread severe thunderstorms developed over much of Oklahoma on the 19th and early on the 20th. These thunderstorms consolidated into a severe line of thunderstorms with very high winds. The thunderstorm line moved south through much of northern Texas with wind damage reported over several countries. Monetary damages were estimated.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Norman, OK wrote its last area forecast discussion before the first event at Jun 19, 8:59 PM CST, 2 hours 59 minutes earlier.
Area forecast discussion, Jun 19, 8:59 PM CST, 2 hours 59 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORMAN OK
959 PM CDT TUE JUN 19 2007
.DISCUSSION UPDATE...
WE HAVE ADDED A FLASH FLOOD WATCH TO OUR FORECAST FOR TONIGHT...
FOR ALL BUT NORTHERN AND PARTS OF SOUTHERN OKLAHOMA... AND ALSO
EXCLUDING OUR TEXAS COUNTIES. THIS IS DUE TO THE TORRENTIAL RAIN
FALLING IN THE STORM COMPLEXES... COMBINED WITH RECENT RAINFALL.
&&
.PREV DISCUSSION... /ISSUED 926 PM CDT TUE JUN 19 2007/
DISCUSSION...
EXTREME INSTABILITY... COMBINED WITH A WEAK SURFACE BOUNDARY...
HAVE LED TO SEVERAL LARGE STORM CLUSTERS OVER THE NORTHERN HALF
OF OKLAHOMA AND SURROUNDING STATES. VERY WEAK SHEAR HAS RESULTED
IN MAINLY MULTI-CELL DEVELOPMENT. CORFIDI VECTORS SUGGEST THAT
THESE COMPLEXES WILL CONTINUE THEIR SOUTHWARD PROPAGATION
OVERNIGHT... RESULTING IN HIGH CHANCES OF RAIN/THUNDER FOR MOST OF
OUR FORECAST AREA. THE LOWEST CHANCES WILL BE IN THE SOUTHEAST...
WHERE A STRENGTHENING CAP MIGHT IMPEDE THE PROGRESS OF THE STORMS
LATE TONIGHT. ELSEWHERE... VERY HIGH POPS WILL BE IN PLACE FOR
TONIGHT.
WE HAVE ALREADY UPDATED THE FORECAST ONCE TO ADJUST
POPS/WEATHER/QPF TO ACCOUNT FOR THE LATEST TRENDS... AND WILL DO
SO AGAIN MOMENTARILY.
PREV DISCUSSION... /ISSUED 451 PM CDT TUE JUN 19 2007/
DISCUSSION...
EXTREMELY UNSTABLE ATMOSPHERE WILL BE SEEN THIS AFTERNOON INTO THE
EVENING. ALTHOUGH MAIN CONCERN THROUGH THE MID-EVENING HOURS WILL
BE FOR MAINLY ISOLATED OR PERHAPS SCATTERED THUNDERSTORMS...GIVEN
6-7K CAPES...HIGH END SEVERE WEATHER POSSIBLE. WITH RELATIVELY
WEAK WIND SHEAR...MAIN THREAT WILL BE GIANT HAIL AND DAMAGING
WINDS...ALTHOUGH BRIEF TORNADOES CANNOT BE RULED OUT IN THE EARLY
STAGES OF THUNDERSTORM DEVELOPMENT. OUTSIDE OF ANY
ISOLATED/SCATTERED STORMS ACROSS NORTHERN ZONES LATE THIS
AFTERNOON THROUGH THE FIRST HALF OF THE EVENING...BETTER CHANCES
FOR THUNDERSTORMS WILL OCCUR OVERNIGHT WITH POSSIBLE MCS
DEVELOPING TO OUR NORTHWEST AND SURGING SOUTHEAST.
OUTSIDE OF LINGERING SHOWERS/STORMS TOMORROW...FORECAST WILL BE
DRY FROM TOMORROW NIGHT THROUGH DAY SEVEN AS UPPER RIDGING TAKES
HOLD. WITH TEMPERATURES ON THE INCREASE AND LOWER LEVEL MOISTURE
NOT GOING ANYWHERE ANYTIME SOON...WILL NEED TO WATCH FOR HEAT
ADVISORY CONDITIONS MID-LATE WEEK.
&&
.PRELIMINARY POINT TEMPS/POPS...
OKLAHOMA CITY OK 72 89 71 93 / 80 30 10 10
HOBART OK 71 92 71 94 / 80 30 10 10
WICHITA FALLS TX 72 92 72 95 / 60 40 10 10
GAGE OK 69 91 69 94 / 100 20 10 10
PONCA CITY OK 71 89 71 93 / 90 30 10 10
DURANT OK 74 90 72 93 / 50 40 10 10
&&
.OUN WATCHES/WARNINGS/ADVISORIES...
OK...FLASH FLOOD WATCH UNTIL 6 AM CDT WEDNESDAY FOR OKZ014>031-
033>035-038.
TX...NONE.
&&
23/11Hazardous weather outlook, Jun 19, 7:40 PM CST, 4 hours 18 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE NORMAN OK
840 PM CDT TUE JUN 19 2007
OKZ004>048-050>052-TXZ083>090-201200-
HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD-NOBLE-
ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE-BECKHAM-
WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN-CLEVELAND-
POTTAWATOMIE-SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON-TILLMAN-
COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COAL-COTTON-JEFFERSON-
CARTER-JOHNSTON-ATOKA-LOVE-MARSHALL-BRYAN-HARDEMAN-FOARD-WILBARGER-
WICHITA-KNOX-BAYLOR-ARCHER-CLAY-
840 PM CDT TUE JUN 19 2007
THIS HAZARDOUS WEATHER OUTLOOK COVERS NORTHERN...WESTERN...
CENTRAL...AND SOUTHERN OKLAHOMA...AND WESTERN NORTH TEXAS.
.DAY ONE...TONIGHT...
THUNDERSTORM OUTLOOK...
THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS THROUGH TONIGHT
ACROSS MOST OF OKLAHOMA AND ALL OF WESTERN NORTH TEXAS.
LOCATION...
THE SLIGHT RISK AREA COVERS ALL OF THE NWS NORMAN COUNTY WARNING
AREA. HOWEVER...THE GREATEST CONCENTRATION OF EXPECTED STORMS WILL
OCCUR OVER LOCATIONS NEAR AND WEST OF INTERSTATE 35...AND NORTH OF
THE RED RIVER.
TIMING...
SEVERE THUNDERSTORMS ARE EXPECTED THROUGH THE OVERNIGHT HOURS.
IMPACTS...
HAIL TO THE SIZE OF GOLFBALLS AND WIND GUSTS IN EXCESS OF 70 MPH
WILL BE THE MAIN CONCERNS.
RECOMMENDED ACTIONS...
STORM SPOTTER GROUPS AND EMERGENCY MANAGEMENT PERSONNEL ACROSS THE
RISK AREA SHOULD LISTEN FOR UPDATES... AND BE PREPARED FOR POSSIBLE
SEVERE WEATHER OPERATIONS THROUGH TONIGHT.
DISCUSSION...
ALTHOUGH DEEP-LAYER AND LOW-LEVEL WIND SHEAR WILL REMAIN MARGINAL
FOR ORGANIZED SEVERE STORMS TONIGHT...AN UNSTABLE AIRMASS AND
DEVELOPING LOW-LEVEL JET WILL PROVIDE AN ENVIRONMENT FAVORABLE FOR
CONTINUED SEVERE STORM ACTIVITY. A NEGATIVE FACTOR TO WIDESPREAD
SEVERE STORMS WILL BE AN INCREASING CAPPING INVERSION. THIS CAP WILL
BE STRONGEST OVER SOUTHERN OKLAHOMA AND WESTERN NORTH TEXAS...AND
WEAKEST OVER NORTHERN AND CENTRAL OKLAHOMA. WITH THIS BEING SAID...
THE BEST CHANCES FOR WIDESPREAD SEVERE STORMS WILL BE OVER AN AREA
NEAR AND WEST OF INTERSTATE 35...AND NORTH OF THE RED RIVER...WHERE
THE BEST LIFT WILL OCCUR AS THUNDERSTORM OUTFLOW INTERACTS WITH A
MODEST LOW LEVEL JET.
PROBABILITY TABLE...
VALID THROUGH 700 AM CDT WEDNESDAY JUN 20.
PROBABILITY OF THUNDERSTORMS OCCURRING IN THE
NWS NORMAN COUNTY WARNING AREA...100 PERCENT.
PROBABILITY OF SEVERE STORMS IF STORMS OCCUR...100 PERCENT.
OTHER HAZARDOUS WEATHER...
ANY THUNDERSTORMS THAT DEVELOP WILL HAVE THE POTENTIAL TO PRODUCE
LOCALIZED HEAVY RAINFALL. ADDITIONAL HEAVY RAIN COULD CAUSE FLOODING
IN AREAS WHERE RECENT RAINS HAVE SATURATED THE GROUND.
.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY...
THUNDERSTORM OUTLOOK...
THUNDERSTORM CHANCES WILL CONTINUE INTO THE DAY ON WEDNESDAY... BUT
ARE EXPECTED TO REMAIN VERY LOW THROUGH THE LATTER HALF OF THE WEEK
AND INTO THE WEEKEND.
OTHER HAZARDOUS WEATHER...
NONE.
THE NEXT SCHEDULED HAZARDOUS WEATHER OUTLOOK WILL BE ISSUED AT 7 AM
WEDNESDAY.
11In the hours before
Special weather statement, Jun 19, 10:41 PM CST, 1 hour 17 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
1141 PM CDT TUE JUN 19 2007
OKZ004-009-200515-
HARPER OK-ELLIS OK-
1141 PM CDT TUE JUN 19 2007
...SIGNIFICANT WEATHER ADVISORY...
THIS SIGNIFICANT WEATHER ADVISORY IS FOR ELLIS AND HARPER COUNTIES.
STRONG WIND GUSTS WILL OCCUR BEHIND STRONG THUNDERSTORMS ACROSS
PARTS OF HARPER AND ELLIS COUNTIES THROUGH 1215 AM CDT. WIND GUSTS
UP TO 50 MPH ARE POSSIBLE.
PEOPLE IN ELLIS AND HARPER COUNTIES SHOULD MONITOR THE WEATHER
SITUATION CLOSELY. LISTEN FOR WARNINGS AND REMAIN ALERT FOR
THREATENING WEATHER CONDITIONS.
MAXWELL
Special weather statement, Jun 19, 10:45 PM CST, 1 hour 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
1145 PM CDT TUE JUN 19 2007
OKZ010-015-200515-
DEWEY OK-WOODWARD OK-
1145 PM CDT TUE JUN 19 2007
...SIGNIFICANT WEATHER ADVISORY...
THIS SIGNIFICANT WEATHER ADVISORY IS FOR DEWEY AND WOODWARD COUNTIES.
STRONG WIND GUSTS BEHIND A LINE OF STRONG THUNDERSTORMS WILL LIKELY
OCCUR ACROSS PORTIONS OF WOODWARD AND DEWEY COUNTIES THROUGH 1215
AM. WIND GUSTS TO AROUND 50 MPH WILL BE POSSIBLE.
PEOPLE IN DEWEY AND WOODWARD COUNTIES...INCLUDING THE CITY OF
WOODWARD...SHOULD MONITOR THE WEATHER SITUATION CLOSELY. LISTEN FOR
WARNINGS AND REMAIN ALERT FOR THREATENING WEATHER CONDITIONS.
MAXWELL
Special weather statement, Jun 19, 10:57 PM CST, 1 hour 1 minute before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
1157 PM CDT TUE JUN 19 2007
OKZ019-020-023>030-200530-
LINCOLN OK-LOGAN OK-CANADIAN OK-OKLAHOMA OK-CADDO OK-POTTAWATOMIE OK-
PAYNE OK-CLEVELAND OK-GRADY OK-MCCLAIN OK-
1157 PM CDT TUE JUN 19 2007
...SIGNIFICANT WEATHER ADVISORY...
THIS SIGNIFICANT WEATHER ADVISORY IS FOR CADDO...CANADIAN...
CLEVELAND...GRADY...LINCOLN...LOGAN...MCCLAIN...OKLAHOMA...PAYNE AND
POTTAWATOMIE COUNTIES.
A LINE OF STRONG THUNDERSTORMS WAS LOCATED FROM CARNEY...TO MIDWEST
CITY...TO CHICKASHA...TO ANADARKO...MOVING EAST-SOUTHEAST AT 25 MPH.
THE STORMS WILL SOON MOVE INTO MOORE AND NORMAN.
VERY HEAVY RAIN...FREQUENT LIGHTNING STRIKES...SMALL HAIL AND WINDS
OVER 50 MPH ARE POSSIBLE.
PEOPLE IN CADDO...CANADIAN...CLEVELAND...GRADY...LINCOLN...LOGAN...
MCCLAIN...OKLAHOMA...PAYNE AND POTTAWATOMIE COUNTIES...INCLUDING THE
CITIES OF CHICKASHA...DEL CITY...EDMOND...GUTHRIE...MIDWEST CITY...
MOORE...NORMAN AND OKLAHOMA CITY...SHOULD MONITOR THE WEATHER
SITUATION CLOSELY. LISTEN FOR WARNINGS AND REMAIN ALERT FOR
THREATENING WEATHER CONDITIONS.
Special weather statement, Jun 19, 11:33 PM CST, 25 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
1233 AM CDT WED JUN 20 2007
TXZ084-085-200600-
WILBARGER TX-FOARD TX-
1233 AM CDT WED JUN 20 2007
...SIGNIFICANT WEATHER ADVISORY...
THIS SIGNIFICANT WEATHER ADVISORY IS FOR FOARD AND WILBARGER
COUNTIES.
A GUST FRONT AHEAD OF A LINE OF SEVERE THUNDERSTORMS WAS LOCATED
FROM NEAR ELDORADO TO TIPTON AT 1233 AM CDT...MOVING SOUTH AT 30
MPH. WIND GUSTS TO 45 MPH ARE POSSIBLE WITH THIS GUST FRONT.
HOWEVER...THE SEVERE STORMS WELL BEHIND THIS GUST FRONT MAY PRODUCE
WINDS IN EXCESS OF 70 MPH. IF THE STORMS MAINTAIN THEIR INTENSITY...
SEVERE THUNDERSTORM WARNINGS WILL BE ISSUED SOON FOR WILBARGER AND
FOARD COUNTIES.
PEOPLE IN FOARD AND WILBARGER COUNTIES...INCLUDING THE CITY OF
VERNON...SHOULD MONITOR THE WEATHER SITUATION CLOSELY. LISTEN FOR
WARNINGS AND REMAIN ALERT FOR THREATENING WEATHER CONDITIONS.
Special weather statement, Jun 19, 11:47 PM CST, 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
1247 AM CDT WED JUN 20 2007
TXZ086>089-200615-
WICHITA TX-ARCHER TX-KNOX TX-BAYLOR TX-
1247 AM CDT WED JUN 20 2007
...SIGNIFICANT WEATHER ADVISORY...
THIS SIGNIFICANT WEATHER ADVISORY IS FOR ARCHER...BAYLOR...KNOX AND
WICHITA COUNTIES.
THE LEADING EDGE OF A LINE OF SEVERE THUNDERSTORMS WAS LOCATED FROM
NEAR TIPTON AND ALTUS...TO QUANAH AND JUST NORTH OF CROWELL AT 1247
AM CDT...MOVING SOUTHEAST AT CLOSE TO 50 MPH. THE SEVERE STORMS WILL
LIKELY PRODUCE DAMAGING WINDS IN EXCESS OF 70 MPH. IF STORM MAINTAIN
THEIR INTENSITY...WARNINGS MAY BE ISSUED SOON FOR THE MENTIONED
COUNTIES.
PEOPLE IN ARCHER...BAYLOR...KNOX AND WICHITA COUNTIES...INCLUDING THE
CITIES OF SEYMOUR AND WICHITA FALLS...SHOULD MONITOR THE WEATHER
SITUATION CLOSELY. LISTEN FOR WARNINGS AND REMAIN ALERT FOR
THREATENING WEATHER CONDITIONS.
Special weather statement, Jun 19, 11:51 PM CST, 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
1251 AM CDT WED JUN 20 2007
OKZ028-031-039>042-046-200630-
SEMINOLE OK-MCCLAIN OK-MURRAY OK-GARVIN OK-PONTOTOC OK-CARTER OK-
STEPHENS OK-
1251 AM CDT WED JUN 20 2007
...SIGNIFICANT WEATHER ADVISORY...
THIS SIGNIFICANT WEATHER ADVISORY IS FOR CARTER...GARVIN...MCCLAIN...
MURRAY...PONTOTOC...SEMINOLE AND STEPHENS COUNTIES.
A LINE OF STRONG THUNDERSTORMS WAS LOCATED FROM 15 MILES WEST OF
LITTLE TO 5 MILES WEST OF MAYSVILLE AT 1251 AM CDT...MOVING SOUTHEAST
AT 35 MPH.
SMALL HAIL AND WINDS AROUND 50 MPH ARE LIKELY. TORRENTIAL RAIN AND
VERY FREQUENT LIGHTNING WILL ALSO ACCOMPANY THESE STORMS.
PEOPLE IN CARTER...GARVIN...MCCLAIN...MURRAY...PONTOTOC...SEMINOLE
AND STEPHENS COUNTIES SHOULD MONITOR THE WEATHER SITUATION CLOSELY.
LISTEN FOR WARNINGS AND REMAIN ALERT FOR THREATENING WEATHER
CONDITIONS.
CMS
Thunderstorm Wind, Hardeman
- When
- June 19, 11:58 PM CST
- Where
- Hardeman County, Chillicothe
- Measured
- 52 kt (60 mph) estimated gust
- Property damage
- $12,000
- Reported by
- Emergency Manager
- Coordinates
- 34.250, -99.500
Several power poles were blown down. Monetary damages were estimated.
Thunderstorm Wind, Wilbarger
- When
- June 20, 12:10 AM CST
- Where
- Wilbarger County, Vernon
- Measured
- 61 kt (70 mph) estimated gust
- Property damage
- $13,000
- Reported by
- Emergency Manager
- Coordinates
- 34.150, -99.280
Several large trees and power lines downed. Monetary damages were estimated.
Thunderstorm Wind, Wilbarger
- When
- June 20, 12:25 AM CST
- Where
- Wilbarger County, Elliott
- Measured
- 65 kt (75 mph) estimated gust
- Property damage
- $60,000
- Reported by
- Emergency Manager
- Coordinates
- 34.150, -99.050
Major transmission lines were blown down. A barn was destroyed and two houses had their roofs blown off. Monetary damages were estimated.
Thunderstorm Wind, Wilbarger
- When
- June 20, 12:30 AM CST
- Where
- Wilbarger County, Harrold
- Measured
- 70 kt (81 mph) estimated gust
- Property damage
- $250,000
- Reported by
- Emergency Manager
- Coordinates
- 34.080, -99.030
A train engine and a following car filled with grain were blown over. The incident occurred at the intersection of FM 1763 and HWY 287. Monetary damages were estimated.
Thunderstorm Wind, Wichita
- When
- June 20, 12:40 AM CST
- Where
- Wichita County, Electra
- Measured
- 56 kt (64 mph) measured gust
- Reported by
- Emergency Manager
- Coordinates
- 34.030, -98.920
The wind gust was measured at HWY 287 and FM 2384.
Thunderstorm Wind, Wichita
- When
- June 20, 12:55 AM CST
- Where
- Wichita County, Iowa Park
- Measured
- 53 kt (61 mph) measured gust
- Property damage
- $20,000
- Reported by
- Amateur Radio
- Coordinates
- 33.950, -98.670
A light pole from the old senior league baseball field south of Gordon Lake was blown down from high winds. Lowe's Grocery Store lost several windows on the front of the store. The Sonic Drive Thru sign was leaning from the high winds. Several trees were downed as well. Monetary damages were estimated.
Thunderstorm Wind, Wichita
- When
- June 20, 1:00 AM CST
- Where
- Wichita County, Wichita Falls
- Measured
- 61 kt (70 mph) estimated gust
- Property damage
- $20,000
- Reported by
- Emergency Manager
- Coordinates
- 33.900, -98.500
Several power lines and large trees were downed throughout town. A roof was blown off a mobile home on the north side of town. Monetary damages were estimated.
Thunderstorm Wind, Wichita
- When
- June 20, 1:04 AM CST
- Where
- Wichita County, Wichita Falls
- Measured
- 61 kt (70 mph) measured gust
- Reported by
- Public
- Coordinates
- 33.900, -98.500
Thunderstorm Wind, Wichita
- When
- June 20, 1:04 AM CST
- Where
- Wichita County, Burkburnett
- Measured
- 61 kt (70 mph) measured gust
- Reported by
- Public
- Coordinates
- 34.100, -98.570
Thunderstorm Wind, Wichita
- When
- June 20, 1:09 AM CST
- Where
- Wichita County, (Sps)sheppard Afb
- Measured
- 82 kt (94 mph) measured gust
- Reported by
- Official NWS Observations
- Coordinates
- 33.980, -98.500
Thunderstorm Wind, Wichita
- When
- June 20, 1:12 AM CST
- Where
- Wichita County, Wichita Falls
- Measured
- 68 kt (78 mph) measured gust
- Reported by
- Broadcast Media
- Coordinates
- 33.900, -98.500
Relayed by Channel 6 TV in Wichita Falls.
Thunderstorm Wind, Wichita
- When
- June 20, 1:24 AM CST
- Where
- Wichita County, (Sps)sheppard Afb
- Measured
- 58 kt (67 mph) measured gust
- Reported by
- ASOS
- Coordinates
- 33.980, -98.500
Thunderstorm Wind, Clay
- When
- June 20, 1:35 AM CST
- Where
- Clay County, Henrietta
- Measured
- 56 kt (64 mph) estimated gust
- Property damage
- $10,000
- Reported by
- Amateur Radio
- Coordinates
- 33.820, -98.200
Several power lines were downed. Most of Henrietta was without power as a result. Monetary damages were estimated.
- Thunderstorm Wind
- Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Flash Flooding and Flood in New York, June 19 to 20, 20074 deaths · $30 million · 1.25 in hail · 30 events
- Hail and Damaging Winds in New York, June 19, 20071 death · 1 injured · $364,000 · 55 kt wind · 30 events
- Tornado and Hail in Pennsylvania, June 19, 20071 death · 1 injured · EF0 · 36 events
- Rip Current in Texas, June 19, 20071 death · 1 event
- Flash Flood and Hail in Texas, June 19 to 20, 2007$204,000 · 2 in hail · 62 events
- Flash Flooding and Hail in Oklahoma, June 19 to 20, 2007$219,000 · 4.25 in hail · 57 events
- Flash Flooding in Mississippi, June 19, 2007$950,000 · 5 events
- Damaging Winds and Lightning Strike in Georgia, June 19, 20071 injured · $281,000 · 50 kt wind · 6 events
- Flash Flood and Hail in Texas, June 19 to 20, 2007$225,000 · 1 in hail · 13 events
- Hail and Damaging Winds in Ohio, June 19, 2007$82,000 · 50 kt wind · 16 events
- Tornado and Hail in Kansas, June 19, 2007EF0 · 59 events
- Flash Flood and Damaging Wind in Alabama, June 19, 2007$115,000 · 50 kt wind · 3 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 44247, 44251, 44257, 44259, 44262, 44263, 44261, 44264, 44265, 44266, 44268, 44269, 44270.